... be put on something like a weight loss drug also. This weight gain has me getting depressed since i can't fit into hardly any of my clothes
I just doesn't seem right does it? In order to feel good about yourself you have to take medicine that has side effects that make you feel bad about yourself. If the medications you are taking are working it seems risky to change the fomrula. However there are some meducations for anxiety and depression that are weight neutral. The ones I know about are Cymbalta and Prestiq there may be others. You do seem to be on alot of psych meds but I am not a professional and do not know all that you are being treated for. It would not hurt however to ask you doctor to re-evaluate your meds because of the weight gain. As long as you are eating right and exercising he/she should understand that your physical health is as important as your mental health. I wish I had the answer. I think the question "Will it cause weight gain?" is one question that everyone ask their prescribing physician when being prescribed psych meds. So your concern should not be unusual. I hope this helps a little. Good luck and God Bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 8 answers
Posted 17 Feb 2010 • 7 answers
Posted 10 Nov 2010 • 1 answer
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 2 answers
Posted 1 day 8 hours ago • 0 answers